# SDR 95ZZZW256

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT PASSENGER DOOR AFT SIDE, FRAME CUTOUT BRACKET HAS CORROSION STA 1500.  REMOVED AND REPLACED 'T' BRACKET IAW SRM 53-1-0.
